Editorial | Open Access
J. Martinez de Oliveira, "Vaginal Infections— A User-Friendly Taxonomy", Infectious Diseases in Obstetrics and Gynecology, vol. 3, Article ID 615361, 2 pages, 1995. https://doi.org/10.1155/S1064744995000469
Vaginal Infections— A User-Friendly Taxonomy
This article has no abstract.
Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.